Takip et
Driss Bennis
Driss Bennis
Mohammed V University in Rabat
um5.ac.ma üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Strongly Gorenstein projective, injective, and flat modules
D Bennis, N Mahdou
Journal of Pure and Applied Algebra 210 (2), 437-445, 2007
2602007
Global Gorenstein dimensions
D Bennis, N Mahdou
Proceedings of the American Mathematical Society 138 (2), 461-465, 2010
1862010
Rings over which the class of Gorenstein flat modules is closed under extensions
D Bennis
Communications in Algebra 37 (3), 855-868, 2009
1202009
A generalization of strongly Gorenstein projective modules
D Bennis, N Mahdou
Journal of Algebra and its Applications 8 (02), 219-227, 2009
542009
Rings over which all modules are strongly Gorenstein projective
D Bennis, N Mahdou, K Ouarghi
Rocky Mountain Journal of Mathematics 40 (3), 749–759, 2010
522010
A note on Gorenstein flat dimension
D Bennis
Algebra Colloquium 18 (01), 155-161, 2011
372011
X-Gorenstein projective modules
D Bennis, K Ouarghi
Int. Math. Forum 5 (9-12), 487-491, 2010
362010
Global Gorenstein dimensions of polynomial rings and of direct products of rings
D Bennis, N Mahdou
Houston J. Math. 35, 1019–1028, 2009
362009
On the extended zero divisor graph of commutative rings
D Bennis, J Mikram, F Taraza
Turkish Journal of Mathematics 40 (2), 376-388, 2016
322016
Weak Gorenstein global dimension
D Bennis
International Electronic Journal of Algebra 8, 140-152, 2010
322010
ON 𝑛-TRIVIAL EXTENSIONS OF RINGS
DD Anderson, D Bennis, B Fahid, A Shaiea
The Rocky Mountain Journal of Mathematics 47 (8), 2439-2511, 2017
272017
Relative Gorenstein dimensions
D Bennis, JR García Rozas, L Oyonarte
Mediterranean Journal of Mathematics 13, 65-91, 2016
272016
First, second, and third change of rings theorems for Gorenstein homological dimensions
D Bennis, N Mahdou
Communications in Algebra® 38 (10), 3837-3850, 2010
272010
Gorenstein global dimensions and cotorsion dimension of rings
D Bennis, N Mahdou
Communications in Algebra 37 (5), 1709-1718, 2009
252009
On S-coherence
D Bennis, ME Hajoui
arXiv preprint arXiv:1611.05067, 2016
222016
Derivations and the first cohomology group of trivial extension algebras
D Bennis, B Fahid
Mediterranean Journal of Mathematics 14, 1-18, 2017
192017
A note on Gorenstein global dimension of pullback rings
D Bennis
International Electronic Journal of Algebra 8 (8), 30-44, 2010
192010
Rings in which every 2-absorbing ideal is prime
D Bennis, B Fahid
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
172018
Relative projective and injective dimensions
D Bennis, JR García Rozas, L Oyonarte
Communications in Algebra 44 (8), 3383-3396, 2016
142016
On n-perfect rings and cotorsion dimension
D Bennis, N Mahdou
arXiv preprint arXiv:0801.2067, 2008
122008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20